- The medicine is available in tablet form
- The medicine contains the active ingredient ketoprofen at a concentration of 150 mg
- The drug is used as a pain reliever, antipyretic, and anti-inflammatory
Ingredients of Bi-Alcofan:
- Ketoprofen: This is a medicine that belongs to a class of medicines called non-steroidal anti-inflammatory drugs (or non-steroidal anti-inflammatory drugs).
- These medicines help reduce pain, inflammation, and fever.
Indications for use of Bi-Alcofan tablets:
- Rheumatoid arthritis
- Pain in the spine
- body aches
- Menstrual pain
- The medicine helps relieve headache pain and is also used in cases of migraine
- The medicine helps relieve pain and inflammation of the gums and teeth
- The medicine relieves symptoms of fever, headache, and pain associated with the common cold
- The drug helps relieve moderate to severe pain in patients with rheumatoid arthritis
- The drug is good for treating chronic pain in patients with gout
- The medicine relieves colic and body aches associated with menstruation
Using Bi-Alcofan while breastfeeding:
- It is not known whether the drug passes into breast milk or not, so you should consult your doctor before taking it
- It is also recommended to avoid the drug during pregnancy.
Baycofan may interact with other medicines such as:
- Blood pressure medications
- Taking antihypertensive medications such as diuretics and others along with Baycofan might increase blood pressure.
Contraindications to the use of bi-Alcofan:
- Bi-Alcofan is contraindicated for those suffering from hypersensitivity to the components of the drug.
- It should not be used for those suffering from kidney failure and liver failure.
- The drug is not prescribed for children under 18 years of age.
It is not used for those suffering from gastric and duodenal ulcer diseases.
- For heart patients or those who have undergone open-heart operations, avoid using the drug.
- It is not indicated for those suffering from bleeding disorders such as gastric or peptic ulcers.
- For those suffering from ulcerative colitis, avoid taking the drug.
- It is not used for diseases of the gastrointestinal tract.
For those suffering from a sore mouth, avoid taking the drug.
Bi-Alcofan and Corona
- The World Health Organization has recommended not to use painkillers such as Bi-Alcofan, ibuprofen, and Cataflam by patients suspected or confirmed to have coronavirus without consulting a specialist doctor.
To buy Bi Alcofan contact us via the website
- Or contact our customer service agents for requests or inquiries, and they will provide you with more details.
- All of our products in ElitePharmacy are 100% original.
- Your health is our mission With ElitePharmacy Online.
- Your health is our mission With Elite Pharmacy Online.